# SDR KCSA08085

- Difficulty date: December 18, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 102,794 hours, 28,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT THROUGH 12.0 FT. CREW DETECTED A SMELL LIKE ELECTRICAL SMOKE ACCOMPANIED BY A HUMMING SOUND. SOUND APPEARED TO BE COMING FROM CAPT INSTRUMENT PANEL. AFTER SEVERAL SECONDS SOUND STOPPED AND SMELL DISSIPATED.   PERFORMED DETAILED VISUAL INSP OF COCKPIT FOR CAUSE OF ODOR. INSPECTED WIRING IAW SWPM 20-60-03. INSPECTED BEHIND PILOTS INSTRUMENT PANEL IAW MM 31-10-00. INSPECTED BEHIND F/E DESK IAW MM 24-58-00. RAN ENGINES IAW 71-00-00. ALL INSTRUMENTS AND GAUGES POWERED FOR APROX 2.5 HRS. NO ODORS NOTED OR SUSPECT CAUSE OF ODOR FOUND.
